ClinVar Miner

Submissions for variant NM_005633.3(SOS1):c.3392G>A (p.Arg1131Lys) (rs768113420)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000795979 SCV000935462 uncertain significance Rasopathy 2018-07-18 criteria provided, single submitter clinical testing This sequence change replaces arginine with lysine at codon 1131 of the SOS1 protein (p.Arg1131Lys). The arginine residue is moderately conserved and there is a small physicochemical difference between arginine and lysine. This variant is present in population databases (rs768113420, ExAC 0.005%). This variant has been observed in an individual affected with Noonan syndrome, cardiofaciocutaneous syndrome, or congenital heart defect (PMID: 21387466). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
Clinical Molecular Genetics Laboratory,Johns Hopkins All Children's Hospital RCV000678905 SCV000805109 uncertain significance Noonan syndrome 2016-06-07 no assertion criteria provided clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.